Publications with I. Kaplan

All publications by Itay Kaplan and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:882 Kaplan, I., & Shelah, S. (2009). The automorphism tower of a centerless group without choice. Arch. Math. Logic, 48(8), 799–815. arXiv: math/0606216 DOI: 10.1007/s00153-009-0154-2 MR: 2563819
Sh:913 Kaplan, I., & Shelah, S. (2012). Automorphism towers and automorphism groups of fields without choice. In Groups and model theory, Vol. 576, Amer. Math. Soc., Providence, RI, pp. 187–203. arXiv: 1004.1810 DOI: 10.1090/conm/576/11337 MR: 2962885
Sh:946 Kaplan, I., & Shelah, S. (2014). Examples in dependent theories. J. Symb. Log., 79(2), 585–619. arXiv: 1009.5420 DOI: 10.1017/jsl.2013.11 MR: 3224981
Sh:975 Kaplan, I., & Shelah, S. (2014). A dependent theory with few indiscernibles. Israel J. Math., 202(1), 59–103. arXiv: 1010.0388 DOI: 10.1007/s11856-014-1067-2 MR: 3265314
Sh:993 Kaplan, I., & Shelah, S. (2013). Chain conditions in dependent groups. Ann. Pure Appl. Logic, 164(12), 1322–1337. arXiv: 1112.0807 DOI: 10.1016/j.apal.2013.06.014 MR: 3093393
Sh:1007 Chernikov, A., Kaplan, I., & Shelah, S. (2016). On non-forking spectra. J. Eur. Math. Soc. (JEMS), 18(12), 2821–2848. arXiv: 1205.3101 DOI: 10.4171/JEMS/654 MR: 3574578
Sh:1054 Kaplan, I., & Shelah, S. (2016). Forcing a countable structure to belong to the ground model. MLQ Math. Log. Q., 62(6), 530–546. arXiv: 1410.1224 DOI: 10.1002/malq.201400094 MR: 3601093
Sh:1055 Kaplan, I., Lavi, N., & Shelah, S. (2016). The generic pair conjecture for dependent finite diagrams. Israel J. Math., 212(1), 259–287. arXiv: 1410.2516 DOI: 10.1007/s11856-016-1286-9 MR: 3504327
Sh:1074 Kaplan, I., Shelah, S., & Simon, P. (2017). Exact saturation in simple and NIP theories. J. Math. Log., 17(1), 1750001, 18. arXiv: 1510.02741 DOI: 10.1142/S0219061317500015 MR: 3651210
Sh:1082 Kaplan, I., & Shelah, S. (2017). Decidability and classification of the theory of integers with primes. J. Symb. Log., 82(3), 1041–1050. arXiv: 1601.07099 DOI: 10.1017/jsl.2017.16 MR: 3694340
Sh:1118 Kaplan, I., Ramsey, N., & Shelah, S. (2019). Local character of Kim-independence. Proc. Amer. Math. Soc., 147(4), 1719–1732. arXiv: 1707.02902 DOI: 10.1090/proc/14305 MR: 3910436
Sh:1172 Kaplan, I., Segel, O., & Shelah, S. (2022). Boolean types in dependent theories. J. Symb. Log., 87(4), 1349–1373. arXiv: 2008.03214 DOI: 10.1017/jsl.2022.7 MR: 4510824
Sh:1192 Kaplan, I., Ramsey, N., & Shelah, S. (2021). Criteria for exact saturation and singular compactness. Ann. Pure Appl. Logic, 172(9), Paper No. 102992, 28. arXiv: 2003.00597 DOI: 10.1016/j.apal.2021.102992 MR: 4264145
Sh:1196 Halevi, Y., Kaplan, I., & Shelah, S. (2022). Infinite stable graphs with large chromatic number. Trans. Amer. Math. Soc., 375(3), 1767–1799. arXiv: 2007.12139 DOI: 10.1090/tran/8570 MR: 4378079
Sh:1197 Kaplan, I., Ramsey, N., & Shelah, S. (2023). Exact saturation in pseudo-elementary classes for simple and stable theories. J. Math. Log., 23(2), Paper No. 2250020, 26. arXiv: 2009.08365 DOI: 10.1142/S0219061322500209 MR: 4575271
Sh:1211 Halevi, Y., Kaplan, I., & Shelah, S. (2023). Infinite Stable Graphs With Large Chromatic Number II. J. Eur. Math. Soc. (JEMS). arXiv: 2103.13931 DOI: 10.4171/JEMS/1352